# SDR IPXA2018061830767

- Difficulty date: June 5, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO FLOORBEAM IS CRACKED AT STA. Y=6-70, X=57.5 AND Z=-98.  REPAIRED THE FLOORBEAM IAW SRM 53-40-51 REPAIR 1, FIG 201.  MAJOR
